# SDR 05FDEA00333

- Difficulty date: March 2, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46629
- Aircraft time: 72,684 hours, 29,727 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4005123901
- Part serial: 3050544
- Condition: Reads Low
- Location: Cockpit
- Part time: 18,147 hours, 5,415 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

F/O ALTIMETER FAILED IN FLIGHT.  READS 450FT LOW AND  FLUCTUATES  /- 30 FT AT FL280.  NOT RVSM CAPABLE.  REPLACED F/O'S ALTIMETER PER 34-12-01-2 1.  OPS CK NORMAL.
